The solution of one dimensional fractional hyperbolic partial differential equations using Sumudu transform
Conference paper > Full Text
Authors: Fadime DAL
AIP Conference Proceedings, , , International, Full Text, Scopus, vol 1997, pp 020067-020067
DOI: 10.1063/1.5049061
Summary
In this study, we propose a new algorithm to find exact solution of one dimensional hyperbolic partial differential equations. The Sumudu transform method can be used to get exact solutions of one dimensional fractional hyperbolic partial differential equations. The comparison of variational iteration method and these method is presented.